# SDR USAASB98316

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PIT - FLT 2691 - AFTER CLIMB-OUT FROM ROC, CAPTAIN REPORTED THAT THE NR 2 ENGINE CSD DISCONNECTED AND THAT HE WAS UNABLE TO START THE APU DUE TO LOW OIL PRESSURE.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 2 ENGINE CSD OIL LEVEL OVERSERVICED.  DRAINED CSD OIL TO PROPER LEVEL.  RAN ENGINE EXTENSIVELY.  ALL PARAMETERS NORMAL.  AFTER ENGINE RUN, OIL LEVEL WAS CONSTANT.  ALSO, APU OIL QUANTITY CHECKED FULL. PERFORMED SEVERAL APU STARTS.  CHECKS GOOD.  APU VOLTS AND FREQUENCY CHECKS GOOD.  (M)
